# SDR 0602213244

- Difficulty date: October 2, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 42,856 hours, 18,650 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Part serial: A5461RP
- Condition: Malfunctioned
- Location: Cabin
- Part time: 38,541 hours, 19,296 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, EPSU EXT LOAD FWL ANNUNCIATED.  REPLACED LEFT FORWARD EVACUATION SLIDE ASSEMBLY.  CHECKS OK.
